On the Limit Points of Discrete Selection Dynamics

e-Archivo Repository

Show simple item record

dc.contributor.author Cabrales, Antonio
dc.contributor.author Sobel, Joel
dc.date.accessioned 2009-05-11T14:38:49Z
dc.date.available 2009-05-11T14:38:49Z
dc.date.issued 1992
dc.identifier.bibliographicCitation Journal of Economic Theory. 1992, vol. 57, nº 2, p. 407-420
dc.identifier.issn 0022-0531
dc.identifier.uri http://hdl.handle.net/10016/4186
dc.description.abstract This paper provides an analog to the aggregate monotonicity condition introduced by Samuelson and Zhang...in a study of continuous dynamics. Our condition guarantees that limit points of discrete selection dynamic are rationalizable strategies. We show that the condition will be satisfied by the discrete replicator dynamic if the population does not change rapidly. These results reconcile the Samuelson-Zhang theorem, which implies that limit points of continuous replicator dynamic must be rationalizable, with an example of Dekel and Scotchner...which shows that limit points of the discrete replicator dynamic may place positive probability on strictly dominated stategies.
dc.format.mimetype application/pdf
dc.language.iso eng
dc.publisher Elsevier
dc.title On the Limit Points of Discrete Selection Dynamics
dc.type article
dc.type.review PeerReviewed
dc.description.status Publicado
dc.relation.publisherversion http://dx.doi.org/10.1016/0022-0531(92)90043-H
dc.subject.eciencia Economía
dc.identifier.doi 10.1016/0022-0531(92)90043-H
dc.rights.accessRights openAccess
 Find Full text

Files in this item

*Click on file's image for preview. (Embargoed files's preview is not supported)


This item appears in the following Collection(s)

Show simple item record